Skip to Main content Skip to Navigation
Journal articles

Remarks on stabilization of second-order evolution equations by unbounded dynamic feedbacks

Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03134782
Contributor : Frédéric Pruvost Connect in order to contact the contributor
Submitted on : Monday, February 8, 2021 - 2:57:14 PM
Last modification on : Tuesday, October 19, 2021 - 11:38:45 AM

Identifiers

  • HAL Id : hal-03134782, version 1

Collections

Citation

Z. Abbas, Kais Ammari, D. Mercier. Remarks on stabilization of second-order evolution equations by unbounded dynamic feedbacks. Journal of Evolution Equations, Springer Verlag, 2016, 16 (1), pp.95-130. ⟨hal-03134782⟩

Share

Metrics

Record views

19